# SDR UPS97222173

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651627537
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E NR 5 K-FLAP ACTUATOR I/B SUPPORT ANGLE IS CRACKED AT UPPER AND LWR ENDS.  FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-10-1 AND 51-30-2.
